MathSciNet Relay Station
MathSciNet bibliographic data
MR418140 (54 #6182) 58C15 (58C25 58D05)
Sergeraert, Francis Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications. (French) Ann. Sci. École Norm. Sup. (4) 5 (1972), 599–660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement